# SDR YENA2025071600731

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N956JT
- Make and model: Airbus A321-231
- Aircraft serial: 06791
- Aircraft time: 34,798 hours, 11,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 916887
- Condition: No Test
- Location: Zone 200
- Part time: 6,021 hours, 2,031 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#2752, SJU-TPA."EMERGENCY LIGHT BATTERY (11WL) FAILED TEST); REMOVED AND REPLACED EMERGENCY LIGHT BATTERY )11WL) IAW AMM 33-51-38 OPS CHK GOOD."
